I am in the first month of taking 1/2 my normal 20 mg/daily and next month I will take 10 mg qod. I am very fatigued, nauseated and I am dizzy/light headed. Are these normal side affects of Lexapro withdrawal? Anything to help?
When I was taking Lexapro I did feel the dizziness light headed feeling every time I would switch dosage. I typically stayed at 5mg bit if there were some issues in my life where I needed a boost I would bump up to 10mg. That feeling would usually last a day or two. Hope you start feeling better soon
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2012 • 1 answer
Updated 28 Sep 2013 • 2 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Updated 13 Sep 2014 • 1 answer
Updated 19 Mar 2018 • 2 answers
Updated 22 Dec 2018 • 1 answer